Partial Regularity for Flows of H-surfaces, II
MetadataShow full metadata
We study the regularity of weak solutions to the heat equation for H-surfaces. Under the assumption that the function H : ℝ3 → ℝ is bounded and Lipschitz, we show that the solution is C2,α on its domain, except for a set of measure zero.
CitationWang, C. (1999). Partial regularity for flows of H-surfaces, II. Electronic Journal of Differential Equations, 1999(08), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.